# SDR MWEA95439

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Flight Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CAPTAIN'S FWD OUTBOARD SEAT TRACK WORN ON TOP.  MAINTENANCE REPAIRED SEAT TRACK WITH STAINLESS STEEL IAW DAC DRAWING 9957855-501.  RETURNED A/C TO SERVICE.
